Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having breathing problem and chest tightness. Prescribed z pack and got steroid shot. Spirometry test reported fine. Reason?

My alleries started bothering me several weeks ago. Most of my symptoms passed after a few days but I felt like my chest was congested, tight and couldn't breathe as well as I should. I went to the doctor, she gave me a z pack, took it and felt find for about 5 days. The tightness came back the following week, went back to doctor, got a steroid shot. Pressure in chest decreased but there is still a slight tightness. Took spirometry test today, checked out, chest x ray checked out fine. Drew blood today and will go for a stress test soon. The tightness is mainly constant, what could be the problem?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pulmonologist 's  Response
In view of your history of allergies, you could be having reactive airways which go into spasm and give the feeling of chest tightness. You may repeat a spirimetry when you are having the symptoms or you may try using an inhaler like aerocort and certain anti allergic medicines after consulting your doctor.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor